Name: | Description: | Size: | Format: | |
---|---|---|---|---|
135.12 KB | Adobe PDF |
Advisor(s)
Abstract(s)
In this work we extend Varadhan’s construction of the Edwards polymer model
to the case of fractional Brownian motions in Rd , for any dimension d ≥ 2, with arbitrary Hurst parameters H ≤ 1/d.
Description
Keywords
Fractional brownian motion Local time Edwards’ model Polymers
Citation
Oliveira, Maria João [et al.] - Self-avoiding fractional Brownian motion: the Edwards model. "Journal of Statistical Physics" [Em linha]. ISSN 0022-4715 (Print) 1572-9613 (Online). Vol. 145, nº 6 (2011), p. 1513-1523
Publisher
Springer